MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8425
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date in (b)(6) 2018.(b)(4).The device(s) were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink luer activated valves had tubing leakage.It was further reported that the staff had to un-tape and re-secure the devices.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8157955
Report Number1416980-2018-07802
Device Sequence Number16204322
Product Code FPA
UDI-Device Identifier00085412071190
UDI-Public(01)00085412071190
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/20/2023
Device Catalogue Number2C8425
Device Lot NumberR18B20061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1